A 18-year-old female asked:
Disclaimer

what can it mean when the inside of the opening of the vagina would be itchy ? with no discharge . but spotting from previously being on the depo-provera shot

1 doctor answer
Dr. Bryan Kurtz
33 years experience Obstetrics and Gynecology
Get checked: You may have an internal yeast infection, so you might try an OTC treatment. If it doesn't help you should get checked.
Answered on Jun 7, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
No side effect: An itchy vagina is not a known side effect of depotprovera.
A 19-year-old female asked:
Dr. Gayane Ambartsumyan
19 years experience Fertility Medicine
This is common: Abnormal bleeding and spotting is the most common side effect of depoprovera. See your doctor if it persists.
2
2 thanks
A 24-year-old female asked:
Dr. Liesa Harte
28 years experience Family Medicine
Yeast?: The itching and tiny paper cuts make me wonder if you may have a yeast infection. See a doctor to be checked for this, or try an OTC yeast medication ... Read More
A member asked:
Dr. Joy Jackson
18 years experience Family Medicine
It : It sounds like you may have developed a yeast infection. This commonly occurs after taking antibiotics. When a yeast infection is present the vaginal ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month